# SDR SWIA200413520

- Difficulty date: June 27, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 13,792 hours, 20,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SOME LIGHTS INOP ON FLOOR LEVEL EMERGENCY LIGHTS IN CABIN.  REMOVED AND REPLACED 1ST WHITE EMERGENCY LIGHT AS NEEDED ON EMERGENCY STRIP.  OPS CHECK GOOD.
